# SDR DALA2021061003169

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 84,922 hours, 37,897 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Seat 31def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DURING TEST FOUND PSU OXY PANELS AT SEAT ROW 31DEF AND 17ABC DID NOT OPEN. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7063732)
